Alert archive / Arizona / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 5, 2009, 2:37 PM MST for La Paz County, Yuma County, Arizona. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2009, 2:37 PM MST (21:37 UTC)
- Expired
- Sep 5, 2009, 3:30 PM MST
- In force
- 53 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties La Paz County, AZ, Yuma County, AZ
The radar
The Yuma radar (KYUX), 122 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 967 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 052137
FFWPSR
AZC012-027-052230-
/O.NEW.KPSR.FF.W.0015.090905T2137Z-090905T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
237 PM MST SAT SEP 5 2009
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA...
CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
IN THE VICINITY OF QUARTZSITE...ESPECIALLY HIGHWAY 95
SOUTH OF QUARTZSITE.
* UNTIL 330 PM MST
* AT 231 PM MST...FLASH FLOODING IN WASHES WAS REPORTED
ON HIGHWAY 95 BETWEEN QUARTZSITE AND 10 MILES SOUTH OF
QUARTZSITE. HEAVY RAIN WAS STILL FALLING IN THE AREA AND
ADDITIONAL FLOOD OR FLASH FLOODING IS EXPECTED UNTIL 330 PM.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3361 11440 3366 11407 3344 11406 3337 11440
$$
HVWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 10:55 AM MST, 3 hours 42 minutes earlier.
Area forecast discussion, Sep 5, 10:55 AM MST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1055 AM MST SAT SEP 5 2009
.SYNOPSIS...
A SERIES OF WEAK PACIFIC LOW PRESSURE SYSTEMS MEANS SHOWERS AND
THUNDERSTORMS ARE LIKELY MAINLY IN SOUTHWEST AND SOUTH-CENTRAL
ARIZONA TODAY INTO TONIGHT WITH SOME HEAVY RAIN AND COOLER WEATHER.
A DRYING TREND WILL BEGIN OUT WEST SUNDAY AND SPREAD ACROSS THE REST
OF THE AREA THIS COMING WEEK. HIGH TEMPERATURES SHOULD REMAIN CLOSE
TO AVERAGE FOR EARLY SEPTEMBER.
&&
.DISCUSSION...
THE AIRMASS HAS BECOME VERY MOIST AND UNSTABLE AHEAD OF A WEAK LOW
PRESSURE SYSTEM MOVING INTO OUR AREA FROM THE PACIFIC. THE DYNAMICS
ASSOCIATED WITH THE LOW PRESSURE SYSTEM INTERACTING WITH THE VERY
MOIST AND UNSTABLE AIRMASS WILL RESULT IN SOME HEAVY RAIN WITH THE
SHOWERS AND THUNDERSTORMS IN SOUTHWEST AND SOUTH-CENTRAL ARIZONA
TODAY.
AS A RESULT OF THE HEAVY RAIN EXPECTED TO CONTINUE AT TIMES...HAVE
ISSUED A FLASH FLOOD WATCH FOR SOUTH-CENTRAL ARIZONA AND SOUTHWEST
ARIZONA EAST OF THE LOWER COLORADO RIVER VALLEY THAT HAS BEEN
INCLUDED IN THE UPDATED FORECASTS THIS MORNING. AS A RESULT...IT
WILL ALSO BE COOLER AT LEAST IN SOUTH-CENTRAL ARIZONA TODAY AND HAVE
ADJUSTED THE FORECAST HIGH TEMPERATURES DOWNWARD FROM WHAT THEY WERE.
PREVIOUS DISCUSSION...
ONE WEAK UPPER TROUGH MOVED THROUGH NORTHERN AZ LAST NIGHT...WHILE
ANOTHER TROUGH IS POISED TO MOVE EASTWARD AND INTO OUR WESTERN ZONES
TODAY. YUMA 88D AND SATL IMAGERY SINCE MIDNIGHT SHOWED A STEADY
THICKENING OF CLOUDS FROM NORTHERN BAJA...ACROSS THE IMPERIAL VALLEY
AND NORTHWARD TO MOHAVE COUNTY. MOST CLOUD TOPS WERE 15-20 THSD FEET
AND WITH THEY WERE SPREADING INTO LA PAZ COUNTY BY 3 AM. TO GO ALONG
WITH THE INCREASING CLOUDS...SFC DEW POINTS HAVE SURGED INTO THE 70S
AT YUMA AND EL CENTRO. ELSEWHERE...MOSTLY CLEAR SKIES WERE THE RULE.
MODELS IN GOOD AGREEMENT IN TAKING HEIGHTS DOWN TODAY...AS WE WILL
BE ON THE SOUTHERN FRINGES OF A POWERFUL PACIFIC LOW LIKELY TO MOVE
ONSHORE BY MID DAY SUNDAY. PIECES OF ENERGY WILL BE HARD TO TIME AS
THEY SWEEP INTO SOUTHERN CALIF...BUT 400-500MB STREAMLINES SHOW A
SHARPER TROUGH AND GOOD DIFFLUENCE ALOFT ALONG THE LOWER COLO RIVER
VALLEY AT 06/00Z. THUS AN INCREASE IN POPS OUT WEST IS WARRANTED AND
WILL INSERT THE POSSIBILITY OF HEAVY RAINFALL FOR PARTS OF THE SOUTH
CENTRAL DESERTS.
ON LABOR DAY...ECMWF AND GFS BOTH SHOW A WESTERLY FLOW ALOFT AND A
CONTINUED MOIST BOUNDARY LAYER. IN FACT...SFC TO 700 MB MIXING
RATIOS STAY IN THE 10-12 G/KG RANGE EVEN INTO WEDNESDAY BEFORE SOME
DECREASE OCCURS. UPPER RIDGE TRANSITIONS TO NEW MEXICO BY WED...AND
BY 12Z THURSDAY BOTH MODELS SHOW THE ANTICYCLONIC CIRCULATION
CENTERED NEAR THE 4 CORNERS FOR A CONTINUED FAVORABLE PATTERN FOR
SLIGHT CHANCE POPS ACROSS SOUTH CENTRAL AZ.
&&
.AVIATION...
KPHX/KIWA AND SURROUNDING AIRFIELDS...
AS OF 4 AM...SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER
TERRAIN EAST OF PHOENIX...AND ISOLATED STORMS FORMED OVER WESTERN
MARICOPA COUNTY. WITH AN APPROACHING PACIFIC SHORTWAVE HEADED OUR
WAY...NOT OUT OF THE QUESTION FOR AN ISOLATED STORM TO AFFECT THE
GREATER PHOENIX AREA THIS MORNING...BUT CONFIDENCE TOO LOW TO
MENTION IN THE 12Z TAF. THE POSSIBILITY OF TSTMS INCREASES THIS
AFTERNOON AS THE DISTURBANCE GETS CLOSER...SO FOR NOW...WILL INCLUDE
CB AND VCTS IN TAFS AFTER ABOUT 22Z...IE EARLIER THAN ONE NORMALLY
WOULD THINK...BUT APPROACHING SHORTWAVE COULD BRING EARLIER TSTM
ONSET. DEPENDING ON STRENGTH OF CONVECTION LATER THIS AFTERNOON AND
EVENING...CIGS MAY LOWER TO BELOW 6K FEET...AND THERE COULD BE VSBYS
LOWERED BELOW 6 MILES IN BLOWING DUST AT KIWA/KPHX. GIVEN THE AMOUNT
OF MOISTURE IN PLACE ALONG WITH CONTINUED DYNAMICS...WILL LEAVE A
VCSH IN BOTH TAFS AFT 04Z...CONTINUING INTO SUNDAY MORNING.
EXPECTING WINDS TO BLOW FROM NORMAL NOCTURNAL/DIURNAL DIRECTIONS AND
SPEEDS. OF COURSE...GUSTY WINDS COULD ACCOMPANY ANY STORMS.
KIPL AND KBLH...
AS OF 4 AM SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPED
OVER THE DESERTS OF SOUTHEAST CALIFORNIA...AND WILL LIKELY AFFECT
KBLH THROUGH ABOUT 14Z. WILL PUT TEMPO TSRA INTO THE KBLH TAF THRU
14Z. LESS OF A THREAT FOR KIPL...BUT WILL MENTION VCTS FOR THEM.
AFTER THIS BATCH OF STORMS DISSIPATES...MOVES TO THE EAST THERE WILL
BE A SLIGHT CHANCE FOR THUNDERSTORMS REST OF THE DAY...BUT
CONFIDENCE WILL BE TOO LOW TO MENTION IN THE TAFS. DO NOT EXPECT
VISIBILITY RESTRICTION WITH THESE EARLY STORMS AS WIND SPEEDS SHOULD
NOT BE EXCESSIVE...BUT THERE ALWAYS IS A THREAT FOR SOME BLOWING
DUST/SAND TO OCCUR IN CONJUNCTION WITH THE STORMS. SHOULD EVENTUALLY
SEE SOME CLEARING FROM THE WEST LATER TODAY/THIS EVENING AS SOME
DRYING STARTS TO TAKE PLACE.
EXPECT WINDS TO BLOW FROM TYPICAL DIRECTIONS WITH NORMAL
SPEEDS...AWAY FROM ANY STORMS THAT IS. OTHERWISE WINDS SHOULD FAVOR
THE SOUTH FROM 6-15KT AT KBLH...AND THE SOUTHEAST AT KIPL.
&&
.FIRE WEATHER...
A TROUGH MOVING THROUGH THE NORTHERN CONUS WILL SUPPRESS THE MONSOON
HIGH INTO MEXICO THROUGH ABOUT MONDAY. THE RESULTING WESTERLY
FLOW WILL MAINLY CONFINE THE CHANCE FOR THUNDERSTORMS TO EASTERN AZ.
THE RIDGE IS EXPECTED TO BUILD BACK TO THE NORTH BY THE MIDDLE OF
NEXT WEEK...LEADING TO A SLIGHT WARMING TREND. IN ADDITION...THE
FLOW ALOFT WILL BECOME MORE EASTERLY AND SPREAD MOISTURE WESTWARD
ALLOWING FOR A CONTINUED SLIGHT CHANCE FOR THUNDERSTORMS...MAINLY
OVER SOUTH-CENTRAL ARIZONA.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH FOR BOTH YUMA AND LA PAZ COUNTIES EAST OF THE
LOWER COLORADO RIVER VALLEY...MARICOPA COUNTY INCLUDING THE
GREATER PHOENIX AREA...NORTHWEST AND NORTH-CENTRAL PINAL COUNTY
AND SOUTHERN GILA COUNTY...ZONES 21 THROUGH 24...26...27...AND
28...THROUGH 9 PM MST THIS EVENING.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...ELLIS/SIPPLE
AVIATION...CJB
FIRE WEATHER...CJBHazardous weather outlook, Sep 5, 5:16 AM MST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 516 AM MST SAT SEP 5 2009 AZZ024-061230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 516 AM MST SAT SEP 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND BECOME MORE WIDESPREAD THROUGHOUT SOUTHERN GILA COUNTY. THE STORMS ARE ALSO EXPECTED TO MOVE RATHER SLOWLY...WITH LOCALLY HEAVY AMOUNTS POSSIBLE BY THIS AFTERNOON. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS TO 40 MPH...SMALL HAIL AND LIGHTNING. POSSIBLE HEAVY RAINS AND THE RUNOFF MAY LEAD TO AN INCREASING THREAT OF FLASH FLOODING ACROSS SOUTHERN GILA COUNTY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL FOR BRIEF HEAVY RAINFALL...STRONG AND GUSTY WINDS...AND OCCASIONAL LIGHTNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020>023-025>028-CAZ030>033-061230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 516 AM MST SAT SEP 5 2009 /516 AM PDT SAT SEP 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA... SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY OVER THE HIGHER TERRAIN. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS TO 45 MPH WITH AREAS OF DENSE BLOWING DUST...AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS TO 40 MPH...AREAS OF DENSE BLOWING DUST AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BECOME NECESSARY TODAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 5, 9:32 AM MST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
932 AM MST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN 5 ENE PEORIA 33.71N 112.17W
09/05/2009 M0.65 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED 0.65 INCHES IN 25 MIN.
&&
PADDOCKLocal storm report, Sep 5, 10:03 AM MST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1003 AM MST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 5 NE BUCKEYE 33.43N 112.53W
09/05/2009 M0.65 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED 0.65 INCHES BETWEEN 920 AM AND 950 AM.
&&
PADDOCKLocal storm report, Sep 5, 10:50 AM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1050 AM MST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN 5 NNE LAVEEN 33.49N 112.11W
09/05/2009 M0.90 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED 0.90 INCHES IN 1.5 HOURS...0.4 INCHES BETWEEN 9
AND 10 AM...0.5 INCHES BETWEEN 10 AND 1030 AM.
&&
PADDOCKLocal storm report, Sep 5, 2:25 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
225 PM MST SAT SEP 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN 2 NE TACNA 32.72N 113.92W
09/05/2009 E1.00 INCH YUMA AZ TRAINED SPOTTER
ONE INCH IN ONE HALF HOUR IN TACNA. MINOR STREET
FLOODING. WASHES BEGINNING TO FLOW WITH WATER. PEA SIZED
HAIL OBSERVED WITH STORM AROUND 155 PM MST.
0200 PM FLASH FLOOD QUARTZSITE 33.67N 114.21W
09/05/2009 LA PAZ AZ LAW ENFORCEMENT
WASHES RUNNING HEAVY NORTH AND SOUTH OF QUARTZSITE.
STREET FLOODING IN TOWN REQUIRING ADOT TO CLOSE STATE
HIGHWAY 95 SOUTH OF QUARTZSITE.
&&
JROGERSSpecial weather statement, Sep 5, 2:35 PM MST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 235 PM MST SAT SEP 5 2009 AZZ026-052230- YUMA AZ- 235 PM MST SAT SEP 5 2009 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA THIS INCLUDES THE CITY OF WELLTON UNTIL 330 PM MST AT 231 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR WELLTON...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN...AND SMALL HAIL. NORMALLY DRY WASHES IN THE AREA MAY RAPIDLY FILL WITH WATER. LAT...LON 3270 11412 3266 11409 3264 11429 3269 11428 TIME...MOT...LOC 2133Z 152DEG 4KT 3269 11419 MEYERS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 5:22 PM MST | Areal Flood Advisory | PSR | Gila | 113 min |
| Sep 4, 6:08 PM MST | Special Weather Statement | PSR | La Paz | 37 min |
| Sep 4, 6:31 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa, Yuma | 104 min |
| Sep 4, 6:41 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 34 min |
| Sep 4, 8:21 PM MST | Areal Flood Advisory | PSR | La Paz | 70 min |
| Sep 5, 7:04 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 116 min |
| Sep 5, 9:13 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 5, 10:33 AM MST | Flash Flood Watch | PSR | 8 hr | |
| Sep 5, 11:22 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Sep 5, 1:11 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 28 min |
| Sep 5, 1:18 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 102 min |
| Sep 5, 1:29 PM MST | Flash Flood Warning | PSR | La Paz | 61 min |
| Sep 5, 1:43 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 29 min |
| Sep 5, 2:35 PM MST | Special Weather Statement | PSR | Yuma | 55 min |
| Sep 5, 3:06 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 114 min |
| Sep 5, 3:18 PM MST | Special Weather Statement | PSR | 42 min | |
| Sep 5, 3:57 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 33 min |
| Sep 5, 4:13 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 52 min |
Nearby
Flash Flood Warnings in Arizona, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.